# SDR FOTR20140828018

- Difficulty date: August 5, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 494
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT/LOWER CARGO DOOR FRAME BS 494 STRINGER 28R UPPER WEB IS CORRODED AND GOUGED IN SEVERAL PLACES.  REPAIRED ON FAS N148AS-01-01.
